MathSciNet Relay Station
MathSciNet bibliographic data
MR1750935 (2001c:11124) 11R80 (11R23 11R42)
Greither, Cornelius Some cases of Brumer's conjecture for abelian CM extensions of totally real fields. Math. Z. 233 (2000), no. 3, 515–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement